# SDR IXXA20160920065

- Difficulty date: September 9, 2016
- Submitted: September 20, 2016
- Operation: Air carrier
- Aircraft: N761CX
- Make and model: Boeing 767223
- Aircraft serial: 22318
- Aircraft time: 77,763 hours, 18,792 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 148T3221
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT GROUNDED FOR HEAVY MAINTENANCE.  AFT FUSELAGE EXTERNAL SKIN HAS A DENT AT STA 1794, S37R.  REPAIRED AFT FUSELAGE EXTERNAL SKIN AT STATION 1794 IAW 47233, REA 04 & SRM 53-00-01.
